MAUDE Adverse Event Report: ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER, PRODUCT CODE: MQV

ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER, PRODUCT CODE: MQV
Model Number 200046
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was operated on for one level posterior cervical spinal fusion.Patient experienced excessive wound drainage at surgery site.At two week follow-up visit, incision was reopened and some nanobone bone graft appeared to have migrated from the implantation site to beneath the skin.Specimen taken from surgery site showed infection, organism not identified.Incision was washed out, then closed and wound drainage resolved.
 
Additional Manufacturer Narrative
This report was originally submitted on aug 06, 2020 with mfr report number 3011483489-2020-00004 with a subsequent addendum on september 3, 2020.It was discovered that the original submission nor the supplement successfully made it through the electronic checks of the emdr system.The submission combined with its supplemental information is being resubmitted.A capa has been opened to address the submission of the electronic files.

Brand Name
NANOBONE SBX PUTTY
Common Device Name
BONE VOID FILLER, PRODUCT CODE: MQV
Manufacturer (Section D)
ARTOSS GMBH
fischerweg 421
rostock, 18069
GM  18069
Manufacturer (Section G)
ARTOSS GMBH
fischerweg 421
rostock, 18069
GM   18069
Manufacturer Contact
walter gerike
fischerweg 421
rostock, 18069
GM   18069
MDR Report Key16528055
Report Number3011483489-2020-00003
Device Sequence Number5259498
Product Code MQV
UDI-Device Identifier14260418440468
UDI-Public(01)14260418440468(10)004734(17)220521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K190110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model Number200046
Device Lot Number004734
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American